# SDR AALA202512168348

- Difficulty date: December 10, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 66,576 hours, 27,683 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRINGER AT ROUGHLY BS 285.62 AND STR 26R NEED EVALUATION FOR CORROSION. BARE ALUMINUM EXPOSED AFTER COFFEE SPILL.   INSPECTED AREA, NO CORROSION NOTED. TREATED AREA AND REINSTALLED INSULATION, PER AMM 51-00-59 AND AMM 25-80-00.
